About us

Annales Mathematicae et Informaticae is an international journal of the Institute of Mathematics and Informatics of Eszterházy Károly University (Eger, Hungary), published by Líceum University Press.

Aims and Scope

This journal is open for scientific publications in mathematics and computer science, where the field of number theory, group theory, constructive and computer aided geometry as well as theoretical and practical aspects of programming languages receive particular emphasis. Methodological papers are also welcome. Papers submitted to the journal should be written in English. The Editorial Board can accept only new and unpublished material.


Clarivate Analytics (formerly Thomson Reuters) Emerging Sources Citation Index


Zentralblatt für Mathematik

Mathematical Reviews

EBSCO Academic Search Ultimate

Methodological papers are indexed by Zentralblatt MathEduc


Browse volumes or latest articles:
Annales Mathematicae et Informaticae 33 (2006)

ISSN 1787-5021 (Print)
ISSN 1787-6117 (Online)


Editorial Board:

Sándor Bácsó, Sonja Gorjanc, Tibor Gyimóthy, Miklós Hoffmann, József Holovács, László Kozma, Kálmán Liptai, Florian Luca, Giuseppe Mastroianni, Ferenc Mátyás, Ákos Pintér, Miklós Rontó, János Sztrik, Gary Walsh

Technical Editor:

Tibor Tómács


Research papers:

Multiple root finder algorithm for Legendre and Chebyshev polynomials via Newton’s method
by Victor Barrera-Figueroa, Jorge Sosa-Pedroza, José López-Bonilla
Pages: 3–13

On Heron triangles
by Andrew Bremner
Pages: 15–21

Cyclic quadrangles from squares
by Zvonko Čerin, Gian Mario Gianella
Pages: 23–34

Remarks on arithmetical functions ap(n), γ(n), τ(n)
by Zoltán Fehér, Béla László, Martin Mačaj, Tibor Šalát
Pages: 35–43

On prime divisors of remarkable sequences
by Ferdinánd Filip, Kálmán Liptai, János T. Tóth
Pages: 45–56

Solving ordinary differential equation systems by approximation in a graphical way
by Gábor Geda, Anikó Vágner
Pages: 57–68

Ljunggren’s Diophantine problem connected with virus structure
by Aleksander Grytczuk
Pages: 69–75

Positive trigonometric sums and applications
by Stamatis Koumandos
Pages: 77–91

Some properties of solutions of systems of neutral differential equations
by Tomáš Mihály
Pages: 93–107

Lebesgue constants in polynomial interpolation
by Simon J. Smith
Pages: 109–123

Performance modeling tools with applications
by János Sztrik, Che Soong Kim
Pages: 125–140

A Hájek-Rényi type inequality and its applications
by Tibor Tómács, Zsuzsanna Líbor
Pages: 141–149

Variations for spanning trees
by László Zsakó
Pages: 151–165

Methodological papers:

Gender differences in spatial visualization among engineering students
by Brigitta Németh, Miklós Hoffmann
Pages: 169–174

Making slides for lecture by LaTeX
by Péter Olajos, Erzsébet Orosz
Pages: 175–187

Mathematics teachers and differentiation - results of a survey concerning Hungarian secondary schools
by Réka Szász
Pages: 189–205

This website is developed by Tibor Juhász and Tibor Tómács, designed by Lilla Piszmán.
© 2010-2020 Eszterházy Károly University. All rights reserved.